Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4873
Title: Sui fondamenti della teoria dell’informazione
On some fundamental questions of information theory
Authors: Longo, Giuseppe
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giuseppe Longo, “Sui fondamenti della teoria dell’informazione”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988) s., pp. 39-53.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988) s.
Abstract: Questa memoria è costituita da un certo numero di osservazioni relative ad alcune questioni fondamentali sulla Teoria dell’Informazione. Tali osservazioni riguardano sia la teoria classica (di Shannon) e la portata di alcune ipotesi implicite o esplicite in essa contenute, sia il problema, in un cerio senso preliminare, della possibilità di un ampliamento o generalizzazione della teoria stessa.
This paper consists of a number of remarks concerning some fundamental problems of Information Theory. These remarks concern both the classical (Shannon’s) theory and the significance of some implicit or explicit hypotheses contained therein, and the somewhat preliminary problem of the possibility of an extension or generalization of the theory itself.
URI: http://hdl.handle.net/10077/4873
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988) s.

Files in This Item:
File Description SizeFormat 
LongoRendMat20.pdf1.24 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

580
checked on Feb 20, 2018

Download(s)

370
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.